# SDR RAIA00610020

- Difficulty date: October 13, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,387 hours, 17,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5520 - AUS - EMERGENCY EXIT LIGHT UNDER COCKPIT DOOR INOP AND OVER SERVICE DOOR INOP.  MAINTENANCE INSPECTED AND RESECURED THE EMERGENCY LIGHTS CONNECTOR IN THE FLOOR ACCESS COMPARTMENT IN THE COCKPIT.
